# SDR DL76L971254

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Bleed Air
- Component: 7732846
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESS RT ENG BLEED OFF AND RT BLEED OVERHEAT OFF.  LANDED JFK FOR MTC.  FOUND FAN AIR VALVE TEMP SENSOR AT FAULT. LOCKED FAN AIR VLV INTO INTERMEDIATE POSTION AND FWD TO MCO PER MEL 36-12-02A.  REPLACED FAN AIR SENSOR AND OPS CHECKED IN VIE.  SYSTEM CHECKS NORMAL, REMOVED MCO.
